MathSciNet Relay Station
MathSciNet bibliographic data
MR2877227 93A14 (34A37 34D06 34H05 93C15)
Lu, Jianquan; Ho, Daniel W. C.; Cao, Jinde A unified synchronization criterion for impulsive dynamical networks. Automatica J. IFAC 46 (2010), no. 7, 1215–1221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement